# SDR AT0300025

- Difficulty date: September 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 95104
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT ROW 16 INOPERATIVE.  REPLACED EMERGENCY LIGHT CHARGER (POWER SUPPLY).
